Hit a really low spot so any help appreciated. Have high cortisol early am and late pm. On 100 Levo too. Month ago started to suffer severe anxiety resulting in passing out last week ending up in hospital. Fully checked out but felt horrendous mentally and physically. Dr prescribed anti depressants which have been on for a week. At last started feeling a bit better but I had stopped taking Levo when I was extremely anxious and nauseous. Tried reintroducing 5 days ago and next day felt bad again so now not on any Levo and scared to start taking again. What adrenal support would help and be Ok with Anti depressants. Know I have to start Levo again but feeling scared...

4 Replies

  • Marmie,

    I don't think Nutri Adrenal will adversely interact with antidepressants. If you can take NA for a week it may help you tolerate the Levothyroxine which you can start at 50mcg for a few days before increasing to 75mcg and 100mcg. Any adverse reactions to reintroducing Levothyroxine shouldn't last more than a few days. You do need to take it because low thyroid will make anxiety and depression worse.

  • Hi Marmie

    I too am very agitated at present with 'anxiety' symptoms then low mood from 50 Levo - GP would not increase it due to high heart rate - my head is telling me this is what happens and ride it out but it's been 3 weeks now and I'm fit to drop! I have some Nutriadrenal (and NDT/T3) in case - did your GP test your cortisol or did you have private tests?

    Do you find it eases after eating?

    J :D

  • Some people cannot tolerate t4. Depression is most likely from being hypothyroid, it is a main symptom. You should only start t4 at 25-50 and slowly work up anyway. Maybe too much, too soon?

  • Hello,

    I had inexplicable morning anxiety on 150mcg. Initially I had mild restlessness but this got worse and worse. After several months my morning anxiety was so bad I felt that I absolutely *had* to reduce my dosage ( I had Thyroid Cancer so I had soldiered on for far too long!) - to me the Thyroxine was the most likely cause of things. Anyway once I'd dropped to 125mcg it took a few days, but I started feeling much better in the mornings and my inexplicable anxiety / panic / looping thinking disappeared.

    The GP tried to fob me off with antidepressants but I honestly didn't feel I was depressed or had any reason to be experiencing such a heightened state of morning anxiety so resisted them.

    I am doing very well on 125mcg but am going to see a specialist endocrinologist for further discussion. My consultant did say that it is possible that something else in my endocrine system is not happy with the removal of my thyroid and / or the Thyroxine.

    So I guess I would try reducing your dosage and see how you go.

    Good luck,


You may also like...